首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A remark on "an approximation condition and extremal quasiconformal extension"
被引:5
作者
:
Chen, JX
论文数:
0
引用数:
0
h-index:
0
机构:
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Chen, JX
[
1
]
Chen, ZG
论文数:
0
引用数:
0
h-index:
0
机构:
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Chen, ZG
[
1
]
机构
:
[1]
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
来源
:
CHINESE SCIENCE BULLETIN
|
1997年
/ 42卷
/ 21期
关键词
:
quasisymmetric function;
extremal quasiconformal mapping;
Teichmuller mapping;
D O I
:
10.1007/BF02882637
中图分类号
:
O [数理科学和化学];
P [天文学、地球科学];
Q [生物科学];
N [自然科学总论];
学科分类号
:
07 ;
0710 ;
09 ;
摘要
:
[No abstract available]
引用
收藏
页码:1765 / 1767
页数:3
相关论文
共 3 条
[1]
QUADRILATERALS AND EXTREMAL QUASI-CONFORMAL EXTENSIONS
[J].
ANDERSON, JM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
ANDERSON, JM
;
HINKKANEN, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
HINKKANEN, A
.
COMMENTARII MATHEMATICI HELVETICI,
1995,
70
(03)
:455
-474
[2]
[Anonymous], 1974, CONTRIBUTIONS ANAL A
[3]
REICH E, IN PRESS P AM MATH S
←
1
→
共 3 条
[1]
QUADRILATERALS AND EXTREMAL QUASI-CONFORMAL EXTENSIONS
[J].
ANDERSON, JM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
ANDERSON, JM
;
HINKKANEN, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
UNIV ILLINOIS, DEPT MATH, URBANA, IL 61801 USA
HINKKANEN, A
.
COMMENTARII MATHEMATICI HELVETICI,
1995,
70
(03)
:455
-474
[2]
[Anonymous], 1974, CONTRIBUTIONS ANAL A
[3]
REICH E, IN PRESS P AM MATH S
←
1
→